Existence of a non-inductive linear form on certain solvable Lie algebras

Takaaki Nomura

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)668-675
Number of pages8
JournalJournal of the Mathematical Society of Japan
Volume39
Issue number4
DOIs
Publication statusPublished - Jan 1 1987

Fingerprint

Solvable Lie Algebra
Linear Forms

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Existence of a non-inductive linear form on certain solvable Lie algebras. / Nomura, Takaaki.

In: Journal of the Mathematical Society of Japan, Vol. 39, No. 4, 01.01.1987, p. 668-675.

Research output: Contribution to journalArticle

@article{c9072bb570474495801404582bb0aeac,
title = "Existence of a non-inductive linear form on certain solvable Lie algebras",
author = "Takaaki Nomura",
year = "1987",
month = "1",
day = "1",
doi = "10.2969/jmsj/03940667",
language = "English",
volume = "39",
pages = "668--675",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "The Mathematical Society of Japan",
number = "4",

}

TY - JOUR

T1 - Existence of a non-inductive linear form on certain solvable Lie algebras

AU - Nomura, Takaaki

PY - 1987/1/1

Y1 - 1987/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972522918&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972522918&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03940667

DO - 10.2969/jmsj/03940667

M3 - Article

VL - 39

SP - 668

EP - 675

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 4

ER -